Hypoelliptic and Gevrey hypoelliptic invariant differential operators on certain symmetric spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 9 (1982) no. 2, p. 175-209
@article{ASNSP_1982_4_9_2_175_0,
     author = {Godin, Paul},
     title = {Hypoelliptic and Gevrey hypoelliptic invariant differential operators on certain symmetric spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {2},
     year = {1982},
     pages = {175-209},
     zbl = {0517.35023},
     mrnumber = {674972},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_2_175_0}
}
Godin, Paul. Hypoelliptic and Gevrey hypoelliptic invariant differential operators on certain symmetric spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 9 (1982) no. 2, pp. 175-209. http://www.numdam.org/item/ASNSP_1982_4_9_2_175_0/

[1] Adimurthi - S. Kumaresan, On the singular support of distributions and Fourier transforms on symmetric spaces, Ann. Scuola Norm. Sup. Pisa, serie IV, 6, no. 1 (1979), pp. 143-150. | Numdam | MR 529477 | Zbl 0447.43009

[2] K.G. Andersson, Analyticity of fundamental solutions, Ark. Mat., 8, no. 9 (1969), pp. 73-81. | MR 265734 | Zbl 0193.38103

[3] Harish-Chandra, Spherical functions on a semisimple Lie group I, Amer. J. Math., 80 (1958), pp. 241-310. | MR 94407 | Zbl 0093.12801

[4] S. Helgason, Differential geometry and symmetric spaces, New York, Academic Press, 1962. | MR 145455 | Zbl 0111.18101

[5] S. Helgason, Differential geometry, Lie groups, and symmetric spaces, New York, Academic Press, 1978. | MR 514561 | Zbl 0451.53038

[6] S Helgason, Fundamental solutions of invariant differential operators on symmetric spaces, Amer. J. Math., 86 (1964), pp. 565-601. | MR 165032 | Zbl 0178.17001

[7] S. Helgason, An analogue of the Paley-Wiener theorem for the Fourier transform on certain symmetric spaces, Math. Ann., 165 (1966), pp. 297-308. | MR 223497 | Zbl 0178.17101

[8] S. Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math., 5 (1970), pp. 1-154. | MR 263988 | Zbl 0209.25403

[9] S. Helgason, Analysis on Lie groups and homogeneous spaces, Conf. Board of the Math. Sci. Regional Conf. Ser. Math. no. 14, Amer. Math. Soc., Providence, R.I., 1972. | MR 316632 | Zbl 0264.22010

[10] S. Helgason, Functions on symmetric spaces, in: Proc. Symp. Pure Math., vol. 26: Harmonic analysis on homogeneous spaces, pp. 101-146, Amer. Math. Soc., Providence, R.I., 1973. | MR 346429 | Zbl 0335.43009

[11] S. Helgason, The surjectivity of invariant differential operators on symmetric spaces, I, Ann. of Math., 98 (1973), pp. 451-479. | MR 367562 | Zbl 0274.43013

[12] L. Hörmander, On the theory of general partial differential operators, Acta Math., 94 (1955), pp. 161-248. | MR 76151 | Zbl 0067.32201

[13] L. Hörmander, Linear partial differential operators, Berlin - Heidelberg - New York: Springer, 1963. | MR 161012 | Zbl 0108.09301

[14] L. Hörmander, Fourier integral operators I, Acta Math. 127 (1971) pp. 79-183. | MR 388463 | Zbl 0212.46601

[15] L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), pp. 671-704. | MR 294849 | Zbl 0226.35019

[16] J.L. Lions - E. Magenes, Non-homogeneous boundary value problems and applications III, Berlin - Heidelberg - New York: Springer, 1973. | MR 350179 | Zbl 0251.35001

[17] F. Treves, Linear partial differential equations with constant coefficients, New York, Gordon and Breach, 1966. | MR 224958 | Zbl 0164.40602